# SDR HEEA079922

- Difficulty date: June 25, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Aircraft: N911UK
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- Aircraft time: 10,900 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 7645001076101
- Part serial: 336A
- Condition: Malfunctioned
- Location: N1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH STARTER ENGAGED N1 READS BETWEEN 1 AND 6 PERCENT INTERMITTENTLY. REPLACED WITH SERVICEABLE PART.
